It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Asthma Board Index
Board Index > Asthma | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1Showing 1 - 19 of 19 for prednisone withdrawal symptoms. (0.004 seconds)


... I'm tiny, and therefore my body is very sensitive to all medications, even inhaled steroids. So the last time I was on pred, I was on 60mg for 5 days, & going off of it was terrible, even if it was just for a day. I was very dizzy, weak, nauseous, sweating & just all over sick! We called the nurse & they said 2 things. One I must be more sensitive to medication than... (7 replies)
... I have a question for anyone out there who's experienced prednisone withdrawal. I've taken prednisone in past with no problems. However this time, I experienced very severe withdrawal symptoms. I was on 70 mg. prednisone, titrating down by 10 mg. ... (7 replies)
... uppress adrenal gland function so tapering off of it gives your adrenal gland time to return to a normal level of production, beyond that their really aren't any withdrawal symptoms. ... (4 replies)

... Will that cause withdrawal symptoms, or am I safe since it was a short term thing? ... (4 replies)
... Hello. I went to see a new doctor because my meds were almost out and I could tell my asthma was getting alittle worse. I had to go see a new doctor because I moved out of state. Anyway, he took me off the Serevent and the Flovent that I was on because he doesn't like these drugs. He put me on Azmacort and kept me on Albuterol. After a week I wasn't getting any better,... (6 replies)
... Thankyou guys for replying to my post. In the past I have always had prednisone prescribed so that that the dosage was gradually tapered off by 10mg. I just don't know about this doctor and he has asthma himself. ... (6 replies)
... I don't think it is proper to take that doasge of Prednisone and then stop quickly. ... (6 replies)
... i had a flare up and the doc increased my imuran to 50 to 75 mg and started me on prednisone 60 mg then taper every 2 weeks, do you think that is high? ... (6 replies)
... stress symptoms than before. Your body gets easily acclimated to a dose, then needs more or starts to withdraw. The withdrawal symptoms can be very stressful and feel like sheer panic, thus plummeting you into a vicious cycle. ... (7 replies)
... After reading up more on what prednisone does, I think I might understand this reaction to coming off the stuff. Seems that taking corticosteroids put your adrenal glands to sleep or slow them down. ... (7 replies)
... I use to have to take predisone all the time and they had me taper also, but recently studies have shown that taking a high dose and then dropping you off won't hurt you. I just had 5 days of 40mg and then nothing, I found for me that taking predisone this way has LESS affects on me then if I taper down. It all depends on the person, if the dizziness is from the steroids, then... (6 replies)
... u can take a 40mg dose for up to 2 weeks and then stop it abruptly, a course which lasts longer than 2 weeks needs to be tapered as your adrenal function can be suppressed by the pred. Different doctors do it differently, and some may taper after a week, but 3 days, shouldn't be a problem. If you are feeling worried or concerned then go and see your dr as there are always... (6 replies)
... I just went up to my cabinet to check my preds. I just finished a 6 day pack that I was tapered off of. I told my fp that I didn't notice a difference, so he prescribed them again, except now I take 6 for 2 day, then 5 for 2 days and keep dropping 1 pill until finished. They are 10 mg. I have really been in bad shape because of the humidity, but yesterday my dad was admitted... (6 replies)
... I have expereinced the same withdrwal symptoms as both of you. I was glad when my pulmologist took me off of it. ... (7 replies)
... My Neuro Doctor got me to lower my dosage by 5mg every 2 weeks, so I went very slow. I had no withdrawl symptoms to my knowledge. Try that... ... (7 replies)
... and I've been on Singulair since it came on the market. It's been a Godsend and helped get me into COMPLETE ASTHMA REMISSION the last 15 years! Try to avoid oral Prednisone because there are two many serious side effects long term from high doses of it. ... (6 replies)
... pped the nebulizers. However, I'm currently not on nebulizers. The shakey breathing started about three days after I finally got off prednisone. Could this be prednisone withdrawal or something else? ... (4 replies)
... I had to use a prednisone taper last week and it did not seem to help. It just made me sleepless for three nights and then I had terrible withdrawal symptoms after. I just can't take it any more. I've already got osteopenia and I'm not even 40 yet. ... (7 replies)
... I'm basically a mess right now. Having multiple symptoms not just the tightness in my throat. I'd like to throw in a new wrinkle that I forgot to mention earlier. ... (13 replies)




Pages: 1

All times are GMT -7. The time now is 04:57 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!